# SDR SWIA201642970

- Difficulty date: December 11, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 23,104 hours, 13,393 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 684EB IS CHAFED.   REMOVED AND REPLACED THE PANEL IAW SRM.
